| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/25/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a knee procedure, the locking bar would not successfully mate with the tibial insert.The procedure was completed using another tibial insert.No adverse events have been reported as a result of the malfunction.
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2024-00133 and 0001825034-2024-00134.D10 medical devices: vgxp xp e1 tib brg rl 9x71 catalog#: 195779 lot#: 896670.G2 foreign source: japan.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Up complaint sample was evaluated and the reported event was confirmed.Visual examination of the returned locking identified the locking show signs of attempted implantation and was found to be nicked, gouged, and bent.The tibial tray was not returned as it remains implanted.Device history record was reviewed and no discrepancies were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Root cause was unable to be determined.A summary of the investigation has been sent to the complainant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.